Independence day special: visit to Kokankada and Ratangad Trek

Independence day special: visit to Kokankada and Ratangad Trek

 

Invite friends

Contact Us

Page Views : 11

About The Event

This event has visit to two places.  Those who don't want to take part in Ratangad trek can spend time in the village and explore the beautiful surroundings of Samrad. 

Activity I: Trek to Ratangad, 2000 years oldest fort well known for it's needle eye point can be seen from further distance. It's very near to Sandhan valley and the famous peaks like kalsubai, AMK, Baan Pinacle,  Ajoba and bhandardara back waters etc  can be seen from here. Refer few amazing reviews about this place posted in TripAdvisor

Activity II: Visit to Kokan kada which is 10 minutes walk from the village samrad where we are going to have a delicious lunch. We visited Kokan Kada in May (https://youtu.be/NYe8UYMJmX8) but have been told that during monsoon there would be a reverse waterfall.

                 Image: Ratangad Needle Eye point

         Image: Kokan Kada (expected Reverse waterfall in monsoon)

       Image: Kokan Kada (expected Reverse waterfall in monsoon)

Difficulty Level: Easy - Medium. Elevation: 1297m.

Please read Checklist along with tips during Monsoon treks.

Attractions of this event:

• The place is very attractive with green pastures landscape, waterfalls, clouds.

• Delicious food prepared on firewood.

• Ratangad fort.

• Konkan kada (Concave shaped mountain) where reverse waterfall can be seen.

• Very scenic route from Bhandardara to Samrad.

Itinerary:

•  Start from Dadar to Samrad by a private bus (start at 08:00 am., 4 hours journey approx with one halt) 

• Reach Samrad- 12:30 p.m.

• Introduction at Samrad & event briefing - 15 minutes

• Fresh up & Lunch at Samrad - (1:00 - 2:00 p.m)

• Visit Kokan Kada which is 15 min walk from Samrad(1 hour approx/ 2.00 - 3.00 p.m.)

• Ascend trek to Ratangad from the base village Kokan kada (2 hours approx/ 3.00- 5.00 p.m.)

• Explore Ratangad fort (30 minutes) 

• Descend back to the samrad village (1 hour approx/ 5:30 - 6:30 p.m.)

• Evening snacks at Samrad(6:30 - 7:00 p.m.)

•  Return journey to Mumbai by private bus (4 hours approx/ 7.00 p.m. - 11.00 p.m.)

Expenses:

INR 850 per head, Inclusive of private bus journey from Mumbai - Samrad - Mumbai, Breakfast, Lunch & Miscellaneous.

If we incur extra expense, it will be shared accordingly.

Online Payment link: http://imojo.in/ratankokan 

If using Paytm: send Money to 8080911557, Mention samrad in the Optional details. 

What to Wear:

• Trekking shoes /outdoor boots/ sports shoes with good grip.

• Comfortable clothes (avoid jeans, casuals, trousers).

What to Bring:

Carry a single rucksack with the following things:

•  Minimum 2 liters of water.

• Fluids, fruits, ready to eat food, chocolates, snacks.(e.g. Electral powder, Glucon D, tepla etc.)

• Raincoat/ waterproof jacket/ rain poncho.

•  Cap/ Hat, Torch.

• Don't wear jewelry items and expensive accessories. 

• Strictly no littering, carry extra bag for non biodegradable(plastic) wastage.

• Personal medicines if any.

• ID Proof is mandatory.

• optimistic mind and be a good team player :)

For inquiries reach at +918080911557 

Instructions (Mandatory to read before RSVP to the event!!): 

• participants should bring an ID Card for their own safety.

• Please do not cause delay for others and impact the schedule if you are not able to reach the gathering point on the mentioned time.

• Below 18 must take the consent of the parents to participate.

• Participants will be notified in prior when itinerary is modified/ event get cancelled due to any unforeseen circumstances.

• If there is an unexpected change in weather during the event, organizer have rights to withdraw/ retreat thereby everyone should adhere to it.

• Event schedule may delay or advance due to unforeseen conditions so timings haven't mentioned except in the event start and end time.

• Alcohol consumption/ smoking tobacco/ weed is strictly prohibited. Will be expelled from the event If found with consumption . 

• Please do not litter any plastic (biscuit pack covers, candy wrappers etc.). We commit to keep our events clean.

• Do not expect washroom facility during the trek, Washroom is available at the base village.

• Participants should coordinate, disciplined and align together as a team during the event.

• This isn't a leisure or luxury trip and appreciate being cooperative with fellow ramblers.

• Though we assure safety as a top priority, Event Organizers are not responsible for any severe injuries or fatal events.

• If paid online and cancelled on the day of the event, participant will get a refund of 90% paid.